# SDR IXXA07SMN269S

- Difficulty date: November 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 600
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING. NUMBER 4 STUB WING LEADING EDGE LOWER PART DOUBLER HAS A CRACK AT STATION XFS 529.000.  REMOVED FASTENERS AS NEEDED TP PERFORM REPAIR.  REMOVED CRACKED DOUBLER.  FABRICATED EXTERNAL, INTERNAL REPAIR DOUBLER.  PERFORMED HEAT TREATMENT TO REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW 51-1-20D, 51-3-1 DC8 SRM 57-2-1A FIGURE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-1 PAGES 1, 13, 17, AND DC8 SRM 51-1-8B.
